# SDR C2XA11RI117

- Difficulty date: June 26, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 22,166 hours, 11,963 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 4504727
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5855 - IAD - FLIGHT CREW REPORTED BURNING SMELL IN COCKPIT WITH APU AND PACKS RUNNING.  IAD MX REMOVED AND REPLACED FUEL LINE FROM FUEL FILTER TO FUEL CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
